# SDR CA960223006

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 337G
- Engine: Cont IO360G
- System (JASC): 2434 · DC Generator-Alternator
- Part: Drive Assembly
- Part number: C6FF10335D
- Condition: Poles Adrift
- Location: Drive End
- Component: Ford, DOFF10300E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)CUSTOMER BROUGHT IN THE ALTERNATOR FOR TEST AND REPAIR. DISASSEMBLY FOUND THE ROTOR ASSEMBLY LOOSE FROM THE SHAFT AND ABLE TO ROTATE ON THE SHAFT ABOUT 10 DEGREES.
